# SDR CA060518003

- Difficulty date: May 11, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 5,068 hours
- Engine: Cont IO520D
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Strut
- Part number: 34A2000204
- Condition: Sheared
- Location: Attach Fitting
- Part time: 260 hours
- Component: Float Gear Wipa, 3450A
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TOUCH DOWN,  INSTRUCTOR HEARD THE VOICE ADVISORY SYSTEM WITH THE MESSAGE "CHECK GEAR" AND LOST THE LIGHT ON THE BLOCK INDICATOR P/N 2A11179-001 ON THE RIGHT AND SIDE.  DECIDED TO LAND ON LAKE WITH SMALLER WAVE WITH NO PROBLEM.  THE INSTRUCTOR FOUND THE FORWARD STRUT RT P/N 34A2000-204 BROKEN AT THE ATTACHMENT FITTING UPPER FORWARD RT P/N 34A2062-014.
